Values of isotropic quadratic forms at S-integral points
Compositio Mathematica, Volume 83 (1992) no. 3, pp. 347-372.
@article{CM_1992__83_3_347_0,
     author = {Borel, Armand and Prasad, Gopal},
     title = {Values of isotropic quadratic forms at $S$-integral points},
     journal = {Compositio Mathematica},
     pages = {347--372},
     publisher = {Kluwer Academic Publishers},
     volume = {83},
     number = {3},
     year = {1992},
     mrnumber = {1175945},
     zbl = {0777.11008},
     language = {en},
     url = {http://www.numdam.org/item/CM_1992__83_3_347_0/}
}
TY  - JOUR
AU  - Borel, Armand
AU  - Prasad, Gopal
TI  - Values of isotropic quadratic forms at $S$-integral points
JO  - Compositio Mathematica
PY  - 1992
SP  - 347
EP  - 372
VL  - 83
IS  - 3
PB  - Kluwer Academic Publishers
UR  - http://www.numdam.org/item/CM_1992__83_3_347_0/
LA  - en
ID  - CM_1992__83_3_347_0
ER  - 
%0 Journal Article
%A Borel, Armand
%A Prasad, Gopal
%T Values of isotropic quadratic forms at $S$-integral points
%J Compositio Mathematica
%D 1992
%P 347-372
%V 83
%N 3
%I Kluwer Academic Publishers
%U http://www.numdam.org/item/CM_1992__83_3_347_0/
%G en
%F CM_1992__83_3_347_0
Borel, Armand; Prasad, Gopal. Values of isotropic quadratic forms at $S$-integral points. Compositio Mathematica, Volume 83 (1992) no. 3, pp. 347-372. http://www.numdam.org/item/CM_1992__83_3_347_0/

[A] A. Ash: Non-square-integrable cohomology of arithmetic groups, Duke Math. J. 47 (1980), 435-449. | MR | Zbl

[B] A. Borel: Linear Algebraic Groups, Benjamin, New York 1969; 2nd edn., GTM 126, Springer-Verlag 1991. | MR | Zbl

[BP] A. Borel et G. Prasad: Valeurs de formes quadratiques aux points entiers, C. R. Acad. Sci. Paris 307 (1988), 217-220. | MR | Zbl

[D] S.G. Dani, A simple proof of Borel's density theorem, Math. Zeitschr. 174 (1980), 81-94. | MR | Zbl

[DM] S.G. Dani and G.A. Margulis: Values of quadratic forms at primitive integral points, Inv. Math. 98 (1989), 405-425. | MR | Zbl

[M] G.A. Margulis: Discrete groups and ergodic theory, in Number Theory, Trace Formulas and Discrete Groups, Symposium in honor of A. Selberg, Oslo 1987, Academic Press (1989), 377-398. | MR | Zbl

[P] V.P. Platonov: The problem of strong approximation and the Kneser-Tits conjecture, Math. USSR Izv. 3 (1969), 1139-1147;Addendum, ibid. 4(1970), 784-786. | Zbl

[RR] S. Raghavan and K.G. Ramanathan: On a diophantine inequality concerning quadratic forms, Göttingen Nachr. Mat. Phys. Klasse (1968), 251-262. | MR | Zbl

[Rt] M. Ratner: Raghunathan's topological conjecture and distribution of unipotent flows Duke Math. J. 63 (1991), 235-280. | MR | Zbl

[W] A. Weil, Adeles and algebraic groups, Progress in Mathematics 23, Birkhäuser, Boston, 1982. | MR | Zbl